# SDR CALA2013101892188

- Difficulty date: October 14, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 64,889 hours, 24,271 cycles
- Engine: Iae V2527A5
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Main
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEST FLT FAILED. REPORTEDLY TOOK RT MLG 4 ADDITIONAL SECONDS & LT MLG 6 ADDITIONAL SECONDS TO RELEASE THE BALK SOLENOID TO ALLOW GEAR HANDLE TO BE MOVED UP.  REPLACED LT & RT MLG IAW ECRA 3210-02291.
